# SDR UALA2013020800769

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA TRANSVERSE FLOORBEAM UPPER TEE CORRODED BS 310.5, RBL 35 TO 41.   CUT OUT DAMAGE AND INSTALLED REPAIR PER ECRA 5310-05675 AND AAR EA 130069 REV IR. MAJOR REPAIR.
